question-icon

What Causes Pulsating Sensation In Left-sided Vein On Temple?

default
Posted on Fri, 27 Nov 2015
Question: What is causing my vein on my left side of temple to pulsate and bulge? Had a headache earlier in day and took asprin.
doctor
Answered by Dr. Saddiq Ulabidin (24 minutes later)
Brief Answer:
It can be due to migraine

Detailed Answer:
Hi! Welcome to health care magic!

Though it can be due to variety of causes including giant cell arterirtis or high blood pressures but in yiur age group these seem less likely and most probabaly it can be due to migraine which can present with painful throbbing pulsatile feeling in the vessels of temple. Use analgesics like acetaminophen or ibuprofen for acute attacks. If attacks persist, using beta blockers like atenolol to prevent there frequency can be beneficial. If any rash appears on this area consult your GP to rule out vascultis with screening tests. I hope this has answered your query, if you have any more questions, feel free to ask. Regards.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Saddiq Ulabidin

General & Family Physician

Practicing since :2011

Answered : 3941 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Pulsating Sensation In Left-sided Vein On Temple?

Brief Answer: It can be due to migraine Detailed Answer: Hi! Welcome to health care magic! Though it can be due to variety of causes including giant cell arterirtis or high blood pressures but in yiur age group these seem less likely and most probabaly it can be due to migraine which can present with painful throbbing pulsatile feeling in the vessels of temple. Use analgesics like acetaminophen or ibuprofen for acute attacks. If attacks persist, using beta blockers like atenolol to prevent there frequency can be beneficial. If any rash appears on this area consult your GP to rule out vascultis with screening tests. I hope this has answered your query, if you have any more questions, feel free to ask. Regards.